High proteinuria and high comsumption of dietary Supps
about 3 weeks ago i was on a very high protein and creatine diet ( im a bodybuilder ) my proteinuria came up to be .71 gr/24 hour, im wondering if there is a relationship between the protein/creatine supps and high levels of proteinuria?
also, how high are the results, should i be concern?
first of all ..heavy exercise can cause muscle breakdown which releases myoglobin which is very toxic for your nephrons.and with exercise induced hypertension albumin eflux from your body is ten times more then normal circumstances.Thats called functional proteinuria.thats normal.you have nothing to worry about.there is one more thing u can do..ask the pathologist or your doctor to check for RBC in urine the structure of RBC under microscope will tell them the source of the RBC.generally in exe induced hypertension RBC is seldomly seen..but if there is some rbc pathologist can tell you exactly what you have.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.